# SDR HEEA064972

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 3423 · Magnetic Compass
- Part: Gasket
- Part number: C2300L424B
- Condition: Missing
- Location: Compass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS HAD GASKET MISSING UNDER FACEPLATE.
